# SDR CA130606002

- Difficulty date: June 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,124 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Spoiler
- Part time: 52,080 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER TAKEOFF THE ACFT ROLLED TO THE RT, UNCOMMANDED ROLL.  THE FLIGHT CREW WERE ABLE TO LEVEL THE ACFT AND RETURNED TO THE DEPARTURE AIRPORT. FROM THE FDR READOUT IT IS CLEAR THAT THE RT OTBD ROLL SPOILER DID NOT RETRACT ON TAKEOFF. THE SPOILER RETRACTED WHEN THE ACFT REACHED 140 KTS AS THE OTBD SPOILERS ARE NORMALLY DISABLED ABOVE 140 KTS.  THE RT OTBD SPOILER ACTUATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  ROLL SPOILER ACTUATOR, PN A44700-009, SN 0788.
